# SDR ARWA20020101

- Difficulty date: January 1, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 63,421 hours, 18,980 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AFTER TAKEOFF.  GROUND CHECK OK.  AIRCRAFT RETURNED TO DNA AND LANDED UNEVENTFUL.  FOUND LOOSE LINE AT RT FLOW CONTROL VALVE, TIGHTENED IAW NASI SYSTEM STC ST466CH, OPS CHECKED FOUND NORMAL.  AIRCRAFT RETURN TO SERVICE.
